# SDR P5CA9601188

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doorway Frame
- Condition: Cracked
- Location: Bs 2240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WITH STOP HOLE ON FRAME ENTRY CARGO DOOR 5 AT STA 2240 AREA LT.  PERFORMED REPAIR PER SRM 51-40-02.
